# SDR USAA920080584

- Difficulty date: February 22, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 66,738 hours, 41,627 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651758243
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C20 CHECK - CRACKED BULKHEAD VERTICAL BEAM WEB, BS 178, LBL 17.1, WL 228.  REPAIRED BULKHEAD VERTICAL BEAM WEB, BS 178, LBL 17.1, WL 228 IAW B737 SRM 53-10-08-2R12.
